# SDR DALA2024093009541

- Difficulty date: September 28, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N854DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31965
- Aircraft time: 27,698 hours, 10,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6467318) RT AFT 5 ROWS + R2 DOOR EMERGENCY LIGHTS INOP. REPLACED BATTERY PACK AT/OVER DOOR R2. OPS CHECK NORMAL. WORK DONE PER B737 AMM 33-51.
